New books
Russian journal of nonlinear dynamics, Tome 4 (2008) no. 3, pp. 357-359
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{ND_2008_4_3_a7,
title = {New books},
journal = {Russian journal of nonlinear dynamics},
pages = {357--359},
year = {2008},
volume = {4},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/ND_2008_4_3_a7/}
}
New books. Russian journal of nonlinear dynamics, Tome 4 (2008) no. 3, pp. 357-359. http://geodesic.mathdoc.fr/item/ND_2008_4_3_a7/